When is it too much?


#1

hi 

im on 14mg slow release ropineral . was fine in 12mg but noticed since increasing  ive increased amount of times playing on the lottery online  .feel its not excessive at mo but def increased it .is  that enough to be worried about ? aware of all the warnings regarding dopamine agonists

ive put a block on the site so cant go play over certain amount each week, in fact just gone on it and blocked totally!

 


#2

Based on my experience with ropinirole changes in behaviour are subtle and can be hard for anyone to spot. Having said that if you have noticed an increase in time spent on internet gambling it probably is time to take action. I think that blocking the site is a good idea and something you should try very hard to stick to.

I was on dopamine agonists for 3 or 4 years and latterly I was out of control. I wasted huge amounts of time, but luckily not much money, on pointless web surfing. I have cut out dopamine agonists altogether now but I still try to stick to a rule that my laptop never goes into my bedroom.

It is worth talking to your neuro/nurse/gp about how you are feeling. As ever the advice is not to vary your dose of meds without professional support. In particular stopping suddenly is dangerous.

good luck

EF


#3

Good advice EF

Kittens you do right to voice any concerns.

Even the most bizarre behaviour starts from a small change.

Some behaviours pwp experience can be difficult to talk about to the medics in which case simply say you have a problem related to your drugs. 

Its the nature of the problem not how it manifests that's important, as EF says you can waste a lot of time which we can ill afford.

L


#4

Thanks for replies . Have an appt coming up so will tell them then